# SDR FDEA201703100848

- Difficulty date: March 10, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,160 hours, 28,266 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA624627
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WHEEL WELL, LT VERTICAL BULKHEAD AT FWD UPPER END ADJACENT AN UNDERNEATH MAIN CARGO DOOR RESERVOIR HYDRAULIC LINES. APPROX TWO INCH CRACK ON BULKHEAD.  REPAIRED THE LT VERTICAL BULKHEAD IN REF TO SRM 53-30-00 FIG 6 SHEET 3 VOL 1.
